# SDR GLBA96099

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 404EN16
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - CREW SELECTED GEAR DOWN, BUT RECEIVED NO 'DOWN AND LOCKED' INDICATION ON LT GEAR.  ON SECOND ATTEMPT, LT GEAR LIGHT ILLUMINATED AND CREW LANDED UNEVENTFULLY.  MAINTENANCE REMOVED LT GEAR DOWNLOCK SWITCH.  OPS CHECK WAS GOOD.  (X)
